Jump to content

PubMed RSS Feed - -Rosacea Flare - Up after Photodynamic Therapy (PDT) for Field Cancerization and a Review on Adverse Events with PDT in General.


rss

Recommended Posts

Related Articles

Rosacea Flare - Up after Photodynamic Therapy (PDT) for Field Cancerization and a Review on Adverse Events with PDT in General.

Open Access Maced J Med Sci. 2019 Sep 30;7(18):2998-3001

Authors: Wollina U, Bitel A, Vojvodic A, Lotti T

Abstract
BACKGROUND: Actinic keratoses (AKs) are precancerous epidermal lesions induced by chronic exposure to ultraviolet light. Several topical and surgical treatments are available. For field cancerization, photodynamic therapy (PDT) is a very effective noninvasive treatment with excellent outcome and cosmesis. The management of treatment-associated adverse events, however, is crucial to achieve the treatment aims and to ensure patients adherence to PDT.
CASE REPORT: We report on adverse events and their management related to PDT. We conducted literature research on PUBMED (R). Also, we present a case of an uncommon adverse event-PDT-induced rosacea flare-up on scalp and eyes. The patient was treated successfully by submicrobial slow-release doxycycline orally.
Conclusions: PDT is an excellent treatment option for multiple AKs such as in bald scalp field cancerization. The management of adverse events during and after PDT is an essential part of a successful treatment plan.

PMID: 31850108 [PubMed]

{url} = URL to article

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms & Rules